# SDR CA111201010

- Difficulty date: November 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 53,663 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF THE CAPTAINS PRIMARY FLIGHT DISPALY, PFD, DISPLAYED FLAGS ON AIRSPEED, ALTITUDE, VERTICAL SPEED.  AUTOPILOT STATUS ANNUNICATOR, ASA, SHOWED "NO AUTOLAND".  AIRCRAFT RETURNED TO GATE, MAINTENANCE SELECTED ALTERNATE AIR DATA SOURCE AND SYSTEM TESTED NORMAL, SYSTEM WAS THEN SELECTED BACK TO CAPTAINS SOURCE AND REMAINED NORMAL. BITE CHECKS WERE CARRIED OUT AND NO FAULTS WERE DETECTED.  ACFT WAS RETURNED TO SERVICE. ON SECOND TAKEOFF SAME PROBLEM. TAKEOFF WAS REJECTED AND RETURNED TO GATE.  AIR DATE COMUTER WAS REPLACED AND SYSTEM TEST NORMAL. ACFT DEPARTED WITH NO FURTHER ISSUES.
